# SDR TWAA9722001

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93107
- Make and model: Boeing 747131
- Aircraft serial: 19673
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B263138
- Condition: Failed
- Location: Nr 3/4
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

SFO - DURING CRUISE, NR 3 AND 4 GENERATORS FAILED.  REMOVED AND REPLACED NR 3 AND 4 GENERATORS, MFG P/N 28B263-13A.  OPERATIONAL CHECKS AND ENGINE RUNS NORMAL.  (M)
